MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1212/wnl.43.12.2700

Медицинская библиотека · Neurology · 1993

Ifosfamide causes a diazepam-sensitive encephalopathy.

Simonian N A, Gilliam F G, Chiappa K H

Клинический случайСтатьяПеревод в очереди

Аннотация

An encephalopathy characterized by confusion, stupor, and mutism frequently occurs during administration of the chemotherapeutic drug ifosfamide (IFX). We investigated two patients who developed encephalopathy during IFX infusion. Both exhibited a rapid and near-complete restoration of baseline mental status functioning concurrent with EEG improvement after administration of intravenous diazepam. We recommend an EEG and trial of benzodiazepines in patients with IFX encephalopathy.

Для цитирования: Simonian N A, Gilliam F G, Chiappa K H. Ifosfamide causes a diazepam-sensitive encephalopathy.. Neurology. 1993. DOI: 10.1212/wnl.43.12.2700.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.